staple
With cedram.org

Search the site


Year 1992


F. Halter-Koch; Władysław Narkiewicz
Polynomial mappings defined by forms with a common factor
Vol. 4 no. 2 (1992), p. 187-198 Details
Alfred Geroldinger; Jerzy Kaczorowski
Analytic and arithmetic theory of semigroups with divisor theory
Vol. 4 no. 2 (1992), p. 199-238 Details
Reinhard Schertz
Problèmes de construction en multiplication complexe
Vol. 4 no. 2 (1992), p. 239-262 Details
Thong Nguyen Quang Do
Analogues supérieurs du noyau sauvage
Vol. 4 no. 2 (1992), p. 263-271 Details
David-Olivier Jaquet-Chiffelle
Description des voisines de $E_7, D_7, D_8,$ et $D_9$
Vol. 4 no. 2 (1992), p. 273-377 Details
Ted Chinburg
Galois structure of de Rham cohomology
Vol. 4 no. 1 (1992), p. 1-18 Details
R. A. Mollin; H. C. Williams
On the period length of some special continued fractions
Vol. 4 no. 1 (1992), p. 19-42 Details
Patrick Gonzalez
Généralisation d'un résultat de Loxton et van der Poorten
Vol. 4 no. 1 (1992), p. 43-51 Details
Jean Cougnard; Michel Verant
Monogénéité de l'anneau des entiers de corps de classes de rayon de corps quadratiques
Vol. 4 no. 1 (1992), p. 53-74 Details
Jun-Ichi Tamura
Transcendental numbers having explicit $g$-adic and Jacobi-Perron expansions
Vol. 4 no. 1 (1992), p. 75-95 Details
A. Fröhlich
The genus class group I
Vol. 4 no. 1 (1992), p. 97-111 Details
J. Boxall; E. Bavencoffe
Quelques propriétés arithmétiques des points de $3$-division de la jacobienne de $y^2 = x^5 - 1$
Vol. 4 no. 1 (1992), p. 113-128 Details
Fathi Ben Nasr
Dimension de Hausdorff de certains fractals aléatoires
Vol. 4 no. 1 (1992), p. 129-140 Details
Dominique Martinais; Leila Schneps
Polynômes à groupe de Galois diédral
Vol. 4 no. 1 (1992), p. 141-153 Details
Zhi-Xiong Wen; Zhi-Ying Wen
Marches sur les arbres homogènes suivant une suite substitutive
Vol. 4 no. 1 (1992), p. 155-186 Details